# SDR UIEA2018102902415

- Difficulty date: October 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 90,184 hours, 23,045 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABOUT A 1700LBS SPLIT DEVELOPED BETWEEN THE 2 MAIN TANKS DURING THE FLIGHT BURN ON GAUGES/ CDU PROG P8 APPEARED IDENTICAL. T/S PER FIM 28-41 FAULT TREE 838 AND FAULT TREE 847 SYSTEM OK. MCC ADVISED.
